MAUDE Adverse Event Report: SONOVA AG PHONAK LYRIC 4 (S); HEARING AID, COMPLETELY-IN-CANAL

SONOVA AG PHONAK LYRIC 4 (S); HEARING AID, COMPLETELY-IN-CANAL
Model Number 0780069
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fluid Discharge (2686); Ear infection (4813)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to the manufacturer that the patient using lyric device experienced excess fluid collection on tissue and was referred to the ent.

Brand Name
PHONAK LYRIC 4 (S)
Common Device Name
HEARING AID, COMPLETELY-IN-CANAL
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich 8712,che
SZ 
MDR Report Key22819440
Report Number3008848788-2025-00003
Device Sequence Number17580506
Product Code ESD
UDI-Device Identifier07613389603293
UDI-Public(01)07613389603293
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2025
Report Date (Section F) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number0780069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/16/2025
Event Location Home
Date Report to Manufacturer07/16/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown